# SDR 05FDEA03427

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 53,329 hours, 29,597 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE POWER SETTING , NR 1 ENG STRUT  OVERHEAT LIGHT ILLUMINATED.  RAN QRH AND LIGHT WENT OUT GOOD SYST TEST, RETURNED TO KMIA.  INSPECTED ALL DUCTS, CLAMPS AND SENSE LINES.  FOUND NUMEROUS CLAMPS LOOSE AT NR 1 PRECOOLER AND NR 1 BLEED VALVE.  TIGHTEN CLAMPS IAW MM 36-00-001-2.  RAN ENG AT IDLE PER JRH NO LEAKS NOTED.  FOUND CLAMPS ON NR 1 ENG BLEED VALVE WORN REPLACED SAME, RAN A/C TO HIGH POWER, NO MORE LEAKS NOTED, A/C OK FOR SERVICE.  FOUND NR 1 ENG BLEED VALVE CLAMPS WORN REPLACED SAME, RAN A/C AT HIGH POWER NO LEAKS FOUND.  CLOSED ALL PANELS ON NR 1 ENG STUB WING.
